MathSciNet Relay Station
MathSciNet bibliographic data
MR2552215 65N38 (78A25 78M10)
Bao, Gang; Li, Peijun; Wu, Haijun An adaptive edge element method with perfectly matched absorbing layers for wave scattering by biperiodic structures. Math. Comp. 79 (2010), no. 269, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement